# SDR AALA202203313280

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 83,843 hours, 10,510 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR LOCK INOPERATIVE. RE-SECURED 2L LAVATORY DOOR SEAL. LOCK OPERATIONS CHECK NORMAL.
